Publications (86) Publications in which a researcher has participated

2022

  1. Zeros of quasi-paraorthogonal polynomials and positive quadrature

    Journal of Computational and Applied Mathematics, Vol. 407

  2. On the best uniform polynomial approximation to the checkmark function

    Journal of Approximation Theory, Vol. 275

2021

  1. The Cubature Kalman Filter revisited

    Automatica, Vol. 127

2020

  1. The error bounds of Gauss quadrature formulae for the modified weight functions of Chebyshev type

    Applied Mathematics and Computation, Vol. 369

  2. On point-mass Riesz external fields on the real axis

    Journal of Mathematical Analysis and Applications, Vol. 491, Núm. 1

  3. Cubature formulae for the Gaussian weight. Some old and new rules

    Electronic Transactions on Numerical Analysis, Vol. 53, pp. 426-438

2019

  1. Quadratures with multiple nodes for Fourier-Chebyshev coefficients

    IMA Journal of Numerical Analysis, Vol. 39, Núm. 1, pp. 271-296

  2. Equilibrium problems in weakly admissible external fields created by pointwise charges

    Journal of Approximation Theory, Vol. 244, pp. 71-100

2018

  1. Probability, minimax approximation, and nash-equilibrium. Estimating the parameter of a biased coin

    Electronic Transactions on Numerical Analysis, Vol. 50, pp. 109-128

  2. On external fields created by fixed charges

    Journal of Mathematical Analysis and Applications, Vol. 464, Núm. 1, pp. 119-151

2017

  1. Szegő-type quadrature formulas

    Journal of Mathematical Analysis and Applications, Vol. 455, Núm. 1, pp. 592-605

  2. Orthogonal rational functions on the unit circle with prescribed poles not on the unit circle

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 13

2016

  1. On a spectral theorem in paraorthogonality theory

    Pacific Journal of Mathematics, Vol. 280, Núm. 2, pp. 327-347

  2. ON A SPECTRAL THEOREM IN PARAORTHOGONALITY THEORY

    Pacific Journal of Mathematics, Vol. 280, Núm. 2, pp. 327-347

2015

  1. Foreword to the proceedings of the OrthoQuad 2014 conference

    Journal of Computational and Applied Mathematics

  2. Phase Transitions and Equilibrium Measures in Random Matrix Models

    Communications in Mathematical Physics, Vol. 333, Núm. 3, pp. 1109-1173

  3. Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 115-132

  4. Matrix methods for quadrature formulas on the unit circle. A survey

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 78-100

  5. Equilibrium measures in the presence of certain rational external fields

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 2, pp. 1224-1252

  6. A connection between Szego{combining double acute accent}-Lobatto and quasi Gauss-type quadrature formulas

    Journal of Computational and Applied Mathematics, Vol. 284, pp. 133-143